# SDR FDEA200911113930

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 146N852255
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE FITTING FOUND HOLE ELONGATED AT STA 1400, S-27R.  TEE SUPPORT AT STA 1400, S-27R, PN: 146N8522-55 REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  CHROMIC ACID ANODIZE CARRIED OUT IAW EA NR F-5100-133445, WORK INSTRUCTION ITEM NR 2, TITLE: STRUCTURES-GENERAL-ALTERNATE ANODIZING METHOD.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
